Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 107, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 27, 2013, 8:31 PM EDT for Crawford County, Marion County, Morrow County, Ohio. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 8:31 PM EDT (00:31 UTC)
- Expired
- Jun 27, 2013, 9:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Marion County, OH, Morrow County, OH
The radar
The Cleveland radar (KCLE), 122 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 9:00 PM EDT | TSTM WND DMG | Mount Gilead, OH | TREES AND POWERLINES DOWN ON STATE ROUTE 95 IN MT. GILEAD |
| Jun 27, 9:10 PM EDT | TSTM WND DMG | Chesterville, OH | TREES DOWN ON TOWNSHIP ROAD 182 IN CHESTERVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1578 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS51 KCLE 280031
SVRCLE
OHC033-101-117-280130-
/O.NEW.KCLE.SV.W.0107.130628T0031Z-130628T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO
NORTHEASTERN MARION COUNTY IN NORTH CENTRAL OHIO
MORROW COUNTY IN NORTH CENTRAL OHIO
* UNTIL 930 PM EDT
* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF GALION...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT GILEAD...
GALION...
CARDINGTON...
CHESTERVILLE...
SPARTA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
4072 8309 4083 8290 4071 8276 4070 8262
4067 8262 4066 8265 4064 8265 4064 8262
4055 8262 4055 8264 4034 8265
TIME...MOT...LOC 0031Z 322DEG 29KT 4071 8292
$$
SJAMISON2 follow-up statements
012
WWUS51 KCLE 280046
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
846 PM EDT THU JUN 27 2013
OHC033-280055-
/O.CAN.KCLE.SV.W.0107.000000T0000Z-130628T0130Z/
CRAWFORD OH-
846 PM EDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IN
NORTH CENTRAL OHIO IS CANCELLED...
LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
4070 8308 4071 8276 4070 8262 4067 8262
4065 8265 4064 8263 4062 8262 4055 8262
4053 8264 4034 8265
TIME...MOT...LOC 0045Z 322DEG 29KT 4062 8283
$$
OHC101-117-280130-
/O.CON.KCLE.SV.W.0107.000000T0000Z-130628T0130Z/
MARION OH-MORROW OH-
846 PM EDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR MORROW AND NORTHEASTERN MARION COUNTIES...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTH OF EDISON...OR 6 MILES NORTH OF MOUNT GILEAD...MOVING
SOUTHEAST AT 25 MPH. HEAVY RAIN IS ALSO OCCURING WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...MOUNT
GILEAD...CARDINGTON...FULTON...CHESTERVILLE...MARENGO AND SPARTA.
LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
4070 8308 4071 8276 4070 8262 4067 8262
4065 8265 4064 8263 4062 8262 4055 8262
4053 8264 4034 8265
TIME...MOT...LOC 0045Z 322DEG 29KT 4062 8283
$$
SJAMISON009
WWUS51 KCLE 280126
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EDT THU JUN 27 2013
OHC101-117-280136-
/O.EXP.KCLE.SV.W.0107.000000T0000Z-130628T0130Z/
MARION OH-MORROW OH-
926 PM EDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR MORROW AND NORTHEASTERN MARION
COUNTIES EXPIRES AT 930 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4036 8293 4042 8293 4042 8302 4049 8301
4070 8308 4071 8276 4070 8262 4067 8262
4065 8265 4064 8263 4062 8262 4055 8262
4053 8264 4034 8265
TIME...MOT...LOC 0126Z 322DEG 29KT 4036 8256
$$
OUDEMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 8:05 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 27, 8:05 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 805 PM EDT THU JUN 27 2013 .SYNOPSIS... LOW PRESSURE OVER PENNSYLVANIA WILL MOVE EAST TONIGHT. ANOTHER AREA OF LOW PRESSURE AND A TROUGH IN THE UPPER ATMOSPHERE WERE CENTERED OVER THE NORTHERN GREAT LAKES. THE LOW AND TROUGH WILL SLOWLY SHIFT SOUTH OVER THE WEEKEND AND BECOME NEARLY STATIONARY WELL INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... UPPER JET FROM NORTHERN PLAINS ACROSS THE MIDWEST WITH THE GREAT LAKES IN LEFT EXIT REGION. MINOR PERTURBATIONS IN THE FLOW HAVE KICKED OFF SHOWERS/THUNDERSTORMS IN CLUSTERS FROM HERE UPSTREAM TO NORTHERN WISCONSIN. WILL STILL HAVE TO DEAL WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE EVENING...ISOLATED HEAVY RAIN AND MINOR WIND GUSTS. NOT OUT OF THE WOODS YET FOR MINOR FLOODING FOR THOSE THAT HAVE SEEN MULTIPLE ROUNDS OF HEAVY RAIN. WILL CONTINUE TO MONITOR THAT. EXPECT A BIT OF A LULL/LESS COVERAGE IN THE MIDDLE OF THE NIGHT BEFORE THE PRIMARY SHORTWAVE IS DUE TO ARRIVE FOR FRIDAY MORNING. HAVE INCREASED PRECIP CHANCES/THUNDER FOR THIS EVENING IN THE FORECAST GRIDS. HAVE LEFT TEMPERATURES ALONE. GUIDANCE LOW TEMPERATURES MAY BE A DEGREE OR TWO TOO COOL GIVEN THE DEWPOINTS EXCEPT ACROSS EXTREME NE OH/NW PA WHERE IT DID NOT WARM UP MUCH TODAY. FORECAST LOWS WILL MOSTLY BE IN THE LOWER/MID 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... EVERYONE WILL SEE SHOWERS ON FRIDAY AS THE NEXT SHORT WAVE SWINGS ACROSS THE AREA. AS MENTIONED BEFORE...THERE IS ENOUGH ELEVATED CAPE THAT WE WILL MENTION THUNDER. NOT COLD ENOUGH ALOFT FOR PURE LAKE EFFECT SHOWERS BUT WITH COLD ADVECTION...LAKE ENHANCED RAIN IS LIKELY FRIDAY MORNING INTO EARLY AFTERNOON...PROBABLY FROM AROUND SANDUSKY EAST. WOULD NOT BE SURPRISED IF WE START TO SEE AT LEAST A MINOR FLOOD POTENTIAL AGAIN...ESPECIALLY NEAR LAKE ERIE SINCE WE ARE SO WET. WILL NOT ISSUE ANY FLOOD WATCHES AT THIS TIME SINCE WE ARE JUST EXPIRING ONE AND THERE IS NOT A LOT OF CONFIDENCE IN THE NEW RAINFALL AMOUNTS. THE TROUGH ALOFT IS PROGGED TO SWING ACROSS THE AREA ON SATURDAY. WILL CONTINUE WITH A FORECAST OF "SHOWERS LIKELY AND A CHANCE OF THUNDER". NOT SURE IF IT WILL BE CLOUDY WITH FREQUENT SHOWERS OR IF IT WILL BE A VARIABLE SKY TYPE OF DAY WITH A FEW PEAKS OF SUN AND COME AND GO SHOWERS. THE TROUGH IS PROGGED TO CLOSE OFF OVER THE MIDWEST BY LATER SUNDAY AND MONDAY. THIS IS NOT A FAVORABLE POSITION FOR MUCH IMPROVEMENT IN OUR WEATHER. TYPICALLY IN SUMMER WE WOULD EXPECT A DIURNAL FLAIR UP OF SHOWERS EACH DAY AND A FEW BREAKS IN THE CLOUDS BUT IN GENERAL A PARTLY TO MOSTLY CLOUDY SKY WITH SCATTERED SHOWERS. FORECAST HIGH TEMPERATURES WILL BE A LITTLE BELOW NORMAL. WILL NOT GO TOO COLD ON THE LOWS (GENERALLY LOWER 60S) SINCE DEWPOINTS WILL LIKELY NOT DROP ALL THAT MUCH. && .LONG TERM /MONDAY THROUGH THURSDAY/... LITTLE CHANGE IN THE EXTENDED FORECAST WITH UPPER LEVEL TROUGH REMAINING OVER THE AREA UNTIL LATE IN THE FORECAST. EXPECT MOSTLY CLOUDY CONDITIONS WITH INTERMITTENT RAIN SHOWERS THROUGH THE PERIOD AS SHORT WAVE TROUGHS MOVE ACROSS THE AREA. WILL ALSO KEEP A LINGERING CHANCE FOR AFTERNOON TSRA. TEMPS SHOULD JUST BE A LITTLE BELOW AVERAGE. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... CONVECTION OVER THE REGION WILL POP OFF SOME THUNDERSTORMS PRIMARILY IN THE WEST WHICH WILL WEAKEN AS THEY MOVE EAST LATE TONIGHT. HEAVY RAIN AND GUSTY WINDS WILL ACCOMPANY ANY TSRA. AS THE SHORTWAVE PASSES SOME LIGHT RAIN WILL TAPER OFF TO SOME FOG AND/OR IFR CEILINGS OVERNIGHT. THIS WILL BE FOLLOWED BY SOME MVFR CEILINGS FOR PART OF FRIDAY BEFORE THE DRIER AIR FILTERS IN AND LIFTS CLOUDS. .OUTLOOK...NON-VFR IN SCATTERED SHOWERS/THUNDERSTORMS AS WELL AS EARLY MORNING FOG THROUGH MONDAY. && .MARINE... SERIES OF SURFACE LOW PRESSURE SYSTEMS LINGER OVER THE LAKE INTO THE WEEKEND. WINDS AND WAVES WILL BE LIGHT BUT THERE WILL ALSO BE INTERMITTENT RAIN WITH A CHANCE OF THUNDER. WINDS TURN TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS SATURDAY NIGHT SETTING UP CHOPPY CONDITIONS ON THE LAKE THAT WILL LAST THROUGH MONDAY. IF GRADIENT A LITTLE STRONGER COULD REQUIRE SMALL CRAFT ADVISORY FOR SUNDAY INTO MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK/OUDEMAN SHORT TERM...KOSARIK LONG TERM...DJB AVIATION...DJB MARINE...DJB
Hazardous weather outlook, Jun 27, 3:49 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EDT THU JUN 27 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 349 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE MIDDLE OF NEXT WEEK SO THE POTENTIAL FOR FLOODING WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-282000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 349 PM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 5:30 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 530 PM EDT THU JUN 27 2013 OHZ003-272215- LUCAS- 530 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR LUCAS COUNTY UNTIL 615 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF OREGON TO 7 MILES NORTHWEST OF SYLVANIA...MOVING SOUTHEAST AT 20 MPH. A CLUSTER OF STORMS OVER SOUTHERN MICHIGAN WILL MOVE INTO LUCAS COUNTY THROUGH 630 PM. MODERATE TO HEAVY RAIN...FREQUENT LIGHTNING...AND PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS. THOSE IN LUCAS COUNTY SHOULD MONITOR NOAA WEATHER RADIO FOR POSSIBLE WARNINGS. THE TOWNS OF BERKEY...OTTAWA HILLS...MAUMEE AND HARBOR VIEW ARE ALSO IN THE PATH OF THESE STORMS. SJAMISON
Local storm report, Jun 27, 6:26 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL PERRYSBURG 41.55N 83.62W
06/27/2013 E1.00 INCH WOOD OH TRAINED SPOTTER
LARGE BRANCHES AND QUARTER SIZE HAIL OBSERVED ALONG ROUTE
20 IN PERRYSBURG.
&&
SJAMISONSpecial weather statement, Jun 27, 7:33 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 733 PM EDT THU JUN 27 2013 OHZ007>010-017>019-027-028-280000- CRAWFORD-ERIE-HANCOCK-HURON-LORAIN-OTTAWA-SANDUSKY-SENECA-WYANDOT- 733 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR EASTERN HANCOCK...EASTERN OTTAWA... EASTERN SANDUSKY...ERIE...HURON...NORTHEASTERN WYANDOT...NORTHERN CRAWFORD...SENECA AND WESTERN LORAIN COUNTIES UNTIL 800 PM EDT... AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KELLEYS ISLAND TO BELLEVUE TO NEW RIEGEL...MOVING SOUTHEAST AT 20 MPH. THESE STORMS CAN PRODUCE WINDS UP TO 50 MPH AND PEA SIZE HAIL. TORRENTIAL RAIN HAS ALSO BEEN OBSERVED WITH SIMILAR STORMS. THESE STORMS WILL CONTINUE THROUGH 8 PM. SJ
Local storm report, Jun 27, 7:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
746 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
06/27/2013 WOOD OH TRAINED SPOTTER
14 INCH DIAMETER TREE UPROOTED.
&&
MITCHELLSpecial weather statement, Jun 27, 7:55 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 755 PM EDT THU JUN 27 2013 OHZ009-018-019-028-029-280030- CRAWFORD-ERIE-HURON-RICHLAND-SENECA- 755 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT FOR HURON...NORTHEASTERN CRAWFORD... RICHLAND...SOUTHEASTERN SENECA AND SOUTHERN ERIE COUNTIES UNTIL 830 PM EDT... AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWALK TO WILLARD TO NEW WASHINGTON...MOVING SOUTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS AROUND 50 MPH AND PEA SIZE HAIL. HEAVY RAIN WITH VISIBILITIES UNDER A HALF MILE CAN ALSO BE EXPECTED WITH THESE STORMS. SJ
Local storm report, Jun 27, 8:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 W GENOA 41.52N 83.44W
06/27/2013 E1.00 INCH WOOD OH TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 54 min |
| Jun 27, 9:33 PM EDT | Areal Flood Warning | CLE | Ashland, Knox, Richland | 8 hr |
| Jun 28, 1:09 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland, Seneca, Wyandot | 66 min |
| Jun 28, 2:12 PM EDT | Special Marine Warning | CLE | 93 min | |
| Jun 28, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Wayne | 62 min |
| Jun 28, 2:51 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 54 min |
| Jun 28, 3:31 PM EDT | Flash Flood Warning | CLE | Erie, Huron, Lorain, Medina | 6 hr |
| Jun 28, 3:36 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 54 min |
| Jun 28, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Knox, Marion, Morrow, Richland | 57 min |
| Jun 28, 6:18 PM EDT | Areal Flood Warning | CLE | Crawford, Hancock, Wyandot | 8 hr |
| Jun 28, 6:37 PM EDT | Special Marine Warning | CLE | 83 min | |
| Jun 28, 6:56 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.